MathSciNet Relay Station
MathSciNet bibliographic data
MR2097451 17B40 (17B56)
Wang, Ying; Zhang, Yongzheng Derivation algebra ${\rm Der}(H)$ and central extensions of Lie superalgebras. Comm. Algebra 32 (2004), no. 10, 4117–4131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement